# SDR UALA2012022201068

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1544, Bl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF CARGO BAY AT BS 1544, BL 0 INTERNAL SKIN IS CORRODED AROUND DRAIN VALVE.  MAJOR REPAIR ACCOMPLISHED, REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS OF SRM.  TRIMMED OUT DAMAGE AND ACCOMPLISHED NDT OF REPAIR AREA AND OPEN HOLES FOR CRACKS.  NONE FOUND.  FABRICATED AND INSTALLED DOUBLER AND TRIPLER REPAIR.
